Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 20, 2012, 8:58 PM CDT for Rapides Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2012, 8:58 PM CDT (01:58 UTC)
- Expired
- Apr 20, 2012, 9:32 PM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS54 KLCH 210158
SVRLCH
LAC079-210300-
/O.NEW.KLCH.SV.W.0041.120421T0158Z-120421T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
858 PM CDT FRI APR 20 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...ALEXANDRIA INTERNATIONAL AIRPORT...PINEVILLE...
ALEXANDRIA...
* UNTIL 1000 PM CDT
* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER ALEXANDRIA INTERNATIONAL
AIRPORT...MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIMBER TRAILS...TIOGA...KINGSVILLE...PARADISE...BALL...LIBUSE...
HOLLOWAY AND ESLER REGIONAL AIRPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3144 9215 3142 9215 3118 9252 3131 9267
3142 9256 3148 9223 3148 9220
TIME...MOT...LOC 0158Z 227DEG 11KT 3131 9251
$$
231 follow-up statement
139
WWUS54 KLCH 210232
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 PM CDT FRI APR 20 2012
LAC079-210240-
/O.CAN.KLCH.SV.W.0041.000000T0000Z-120421T0300Z/
RAPIDES LA-
932 PM CDT FRI APR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAPIDES PARISH IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CONSIDERED A THREAT.
LAT...LON 3144 9215 3142 9215 3118 9252 3131 9267
3142 9256 3148 9223 3148 9220
TIME...MOT...LOC 0230Z 227DEG 11KT 3138 9243
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:47 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Apr 20, 3:47 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT FRI APR 20 2012
.DISCUSSION...A SHORT WAVE IS CURRENTLY PUSHING ACROSS THE CENTRAL
SECTIONS OF THE COUNTRY INCLUDING TX, AND A COLD FRONT IS ALSO
PUSHING INTO EAST TX. AHEAD OF THE FRONT, HEATING CONTINUES AND
TDS HAVE ALSO INCREASED A FEW DEGREES OVER THE PAST 24HRS. HEATING
AND A BIT OF MID LVL COOLING HAVE RESULTED IN A EROSION OF THE CAP
THROUGH THE AFTERNOON, AND STORMS ARE NOW ONGOING ACROSS THE
NW SECTIONS OF THE CWA. SURFACE BASED CAPE HAS INCREASED INTO THE
1000-1500 J/KG RANGE PER THE SPC MESOANALYSIS AND MID LVL LAPSE
RATES ARE MODERATELY STEEP. ALL OF THIS TOGETHER AND... AS THE
FRONT MOVES INTO THE AREA LATER THIS AFTERNOON AND INTO THE
EVENING MORE STORMS CAN BE EXPECTED. SPC HAS ISSUED A WATCH FOR
PORTIONS OF THE AREA THROUGH 8PM. LARGE HAIL AND HIGH WINDS ARE
THE MAIN THREATS AS SHEAR IS FAIRLY LOW. AS DAYTIME HEATING IS
LOST THE SVR WX IS EXPECTED TO DIMINISH, HOWEVER THE SURFACE
BOUNDARY AND UPPER DIVERGENCE CREATED BY THE SHORT WAVE AND
DEVELOPING UPPER LOW WILL ALLOW RAIN TO CONTINUE INTO THE NIGHT
FOR PORTIONS OF THE AREA. AS THE UPPER LOW QUICKLY TRANSITS THE
AREA FROM WEST TO EAST AND DRIER AIR MOVES IN, RAIN CHANCES WILL
DIMINISH. BY SUNRISE SAT A FEW SHOWERS MAY STILL BE LINGERING IN
SOUTH CENTRAL LA, BUT THIS IS EXPECTED TO EXIT BY AFTERNOON. LOW
PRESSURE IS EXPECTED TO DEVELOP OVER THE NE GULF SAT MORNING AND
MOVE TOWARD FL WHILE HIGH PRESSURE BUILDS INTO OUR LOCAL AREA.
THE PRESSURE GRADIENT BETWEEN THE SYSTEMS WILL LEAD TO BREEZY
CONDITIONS DURING SATURDAY. SLIGHTLY BELOW NORMAL TEMPS WILL BE
PRESENT INTO SUNDAY MORNING, AND A DRY SECONDARY FRONT WILL PASS
THE AREA SUNDAY NIGHT COOLING THE AREA A FEW DEGREES FOR MONDAY,
BUT OVERALL HIGH PRESSURE WILL BUILD INTO THE REGION AND REMAIN
OVER THE AREA THROUGH MUCH OF NEXT WEEK WITH TRANQUIL CONDITIONS
EXPECTED BEYOND TONIGHT AND SATURDAY MORNING.
&&
.MARINE...A COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THIS
EVENING THROUGH TONIGHT WITH WINDS INCREASING BEHIND THE BOUNDARY.
LOW PRESSURE WILL DEVELOP OVER THE NE GULF WHILE HIGH PRESSURE
BUILDS IN AND THIS WILL CREATE SCA CONDITIONS ACROSS ALL OF THE
COASTAL WATERS, LAKES, AND BAYS. THE COASTAL LAKES AND BAYS WILL
EXPERIENCE MARGINAL SCA CONDITIONS WHICH WILL SUBSIDE DURING
SATURDAY. FARTHER INTO THE GULF WINDS WILL INCREASE AND GUST TO OR
JUST OVER GALE FORCE LATE TONIGHT INTO SATURDAY NIGHT, ESPECIALLY
BEYOND 20 NAUTICAL MILES. HIGH PRESSURE WILL SETTLE INTO THE
REGION SUNDAY AND MONDAY ALLOWING WINDS AND SEAS TO DIMINISH AND
REMAIN TRANQUIL THROUGH MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 73 51 80 54 / 70 10 10 0 0
KBPT 56 74 53 82 58 / 60 10 10 0 0
KAEX 53 70 48 78 51 / 70 10 10 0 0
KLFT 58 70 51 80 56 / 60 20 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 7 PM CDT SUNDAY FOR
THE FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM CDT SUNDAY
FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CDT SATURDAY
FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.
SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 1 PM CDT SUNDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 1 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: VERMILION BAY.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM.
&&Hazardous weather outlook, Apr 20, 1:00 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 100 PM CDT FRI APR 20 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 211000- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 100 PM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. ...SEVERE STORMS POSSIBLE FOR PORTIONS OF THE AREA THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PUSH INTO THE AREA LATER TODAY THROUGH TONIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED. SOME ISOLATED STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH LARGE HAIL AND GUSTY WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE AREA INTO THIS EVENING. THE CHANCE FOR THUNDERSTORMS WILL END TONIGHT AS DRIER AND COOLER AIR IS EXPECTED TO SPREAD ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. GMZ430-432-435-450-452-455-470-472-475-211000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 100 PM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHERLY WINDS ARE EXPECTED TO SPREAD OVER THE NEARSHORE AND OFFSHORE WATERS LATE TONIGHT. THIS WILL ALLOW FOR SMALL CRAFT ADVISORY CONDITIONS BEGINNING AROUND MIDNIGHT. MARINERS SHOULD STAY ADVISED ON THE LATEST WEATHER CONDITIONS AND FORECASTS BEFORE VENTURING OFFSHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE INTO SUNDAY. CONDITIONS WILL IMPROVE LATE SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS OVER THE NORTHERN GULF. .SPOTTER INFORMATION STATEMENT... WE MAY BE REQUESTING RIG REPORTS OF STRONG WINDS ASSOCIATED WITH FRONTAL THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY.
In the hours before
Local storm report, Apr 20, 6:32 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 PM CDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM MARINE TSTM WIND SABINE PASS 29.73N 93.89W
04/20/2012 M45 MPH JEFFERSON TX MESONET
A WIND GUST OF 39 KTS WAS RECORDED BY TXPT2 WITH THE
PASSING LINE OF STORMS.
0548 PM MARINE TSTM WIND SEA RIM STATE PARK 29.69N 94.05W
04/20/2012 M39 MPH JEFFERSON TX BUOY
A WIND GUST OF 34 KTS WAS RECORDED BY SRST2.
&&
ATINGLERLocal storm report, Apr 20, 6:38 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
638 PM CDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 5 N BEAUMONT 30.16N 94.14W
04/20/2012 E0.50 INCH JEFFERSON TX PUBLIC
PUBLIC REPORTS VIA FACEBOOK DIME SIZE HAIL ON LAWRENCE DR
NORTH OF BEAUMONT
&&
DJONESSpecial weather statement, Apr 20, 6:46 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
646 PM CDT FRI APR 20 2012
LAZ027-028-030-031-041-042-073-074-210045-
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-CALCASIEU LA-
JEFFERSON DAVIS LA-WEST CAMERON LA-EAST CAMERON LA-
646 PM CDT FRI APR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN...
VERNON...CALCASIEU...JEFFERSON DAVIS AND CAMERON PARISHES UNTIL 745
PM CDT...
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANACOCO TO 12 MILES WEST OF
CAMERON...MOVING EAST AT 25 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LEESVILLE...DERIDDER...DEQUINCY...SULPHUR...LAKE
CHARLES...WEST LAKE...HACKBERRY AND CAMERON.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2973 9292 2972 9304 2977 9323 2975 9359
3128 9345 3136 9340 3137 9314 3135 9295
3149 9275
MMLocal storm report, Apr 20, 6:58 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
658 PM CDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM MARINE TSTM WIND 17 S JOHNSON BAYOU 29.53N 93.66W
04/20/2012 M54.00 MPH GMZ450 LA AWOS
OFFSHORE PLATFORM KVBS REPORTS SUSTAINED WIND OF 36 KNOTS
GUSTING TO 47 KNOTS.
&&
DJONESSpecial weather statement, Apr 20, 7:53 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
753 PM CDT FRI APR 20 2012
LAZ027>029-210145-
RAPIDES LA-VERNON LA-AVOYELLES LA-
753 PM CDT FRI APR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...VERNON AND AVOYELLES
PARISHES UNTIL 845 PM CDT...
AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 16 MILES WEST OF LENA TO 6 MILES
SOUTHWEST OF PITKIN...MOVING EAST AT 25 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
FULLERTON...LACAMP...CLIFTON...FLATWOODS...LEANDER AND SIEPER.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3150 9268 3146 9270 3144 9268 3140 9266
3147 9223 3089 9224 3094 9228 3097 9228
3100 9239 3095 9248 3091 9248 3089 9251
3088 9302 3136 9302 3135 9295 3152 9272
MMSpecial weather statement, Apr 20, 8:48 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 PM CDT FRI APR 20 2012
LAZ028-210245-
RAPIDES LA-
848 PM CDT FRI APR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 945 PM
CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF ALEXANDRIA INTERNATIONAL
AIRPORT...MOVING NORTHEAST AT 25 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ALEXANDRIA
INTERNATIONAL AIRPORT...ALEXANDRIA...TIOGA...KINGSVILLE...PINEVILLE
AND PARADISE.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3147 9216 3141 9215 3136 9208 3131 9217
3133 9220 3133 9223 3128 9223 3109 9257
3121 9273 3141 9259 3148 9219
MMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:53 PM CDT | Special Weather Statement | LCH | Rapides | 52 min |
| Apr 20, 8:48 PM CDT | Special Weather Statement | LCH | Rapides | 57 min |
| Apr 21, 3:42 AM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 21, 4:14 AM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 13 hr |
| Apr 21, 6:20 AM CDT | River Flood Warning | LCH | Rapides | 8 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.